Alert archive / Texas / Flash Flood Warnings in 2000
Flash Flood Warning 83, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Nov 3, 2000, 1:51 PM CST for Bell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Nov 3, 2000, 1:51 PM CST (19:51 UTC)
- Expired
- Nov 3, 2000, 4:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Bell County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 031953
FFWFWD
TXC027-032245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CST FRI NOV 3 2000
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BELL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 445 PM CST
* AT 150 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
AN AREA OF MODERATE TO HEAVY RAIN SHOWERS OVER BELL COUNTY.
MOVEMENT WAS NORTHEAST AT 25 MPH. BELL COUNTY OFFICIALS REPORT
CONTINUED FLOODING OF CREEKS AND INTERSECTIONS IN TEMPLE...
SALADO...AND FORT HOOD.
* LOCATIONS IN THE WARNING INCLUDE TROY...TEMPLE...SALADO...
NOLANVILLE...KILLEEN...HOLLAND AND HARKER HEIGHTS.
EXCESSIVE RUNOFF FROM THIS RAINFALL WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS
AND OTHER LOW LYING AREAS ARE SU{BJECT TO FLASH FLOODING.
LAT...LON 3105 9790 3082 9736 3104 9714 3118 9726
3131 9743
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 3, 10:50 AM CST, 3 hours 1 minute earlier.
Area forecast discussion, Nov 3, 10:50 AM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1050 AM CST FRI NOV 3 2000 BULK OF HEAVIEST RAIN IN THE STATE HAS REMAINED TO THE SW OF THE FORECAST AREA WITH NO REPORTS OF FLOODING AS OF YET IN DISTRICT. HOWEVER...OCCASIONAL RAIN WITH A FEW TSTRMS WILL CONTINUE INTO TONIGHT...AND SOME OF THE RAIN WILL BE LOCALLY HEAVY. OTHER THAN BUMPING POPS TO CATEGORICAL IN NE ZONE LITTLE CHANGE MADE TO CURRENT FORECAST. .FTW...FLASH FLOOD WATCH TODAY WEST OF A JACKSBORO...STEPHENVILLE... CAMERON LINE. 82
In the hours before
Special weather statement, Nov 3, 7:52 AM CST, 5 hours 59 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031800- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...CORRECTION NATIONAL WEATHER SERVICE FORT WORTH TX 752 AM CST FRI NOV 3 2000 A FLASH FLOOD WATCH IS IN EFFECT TODAY GENERALLY ALONG AND WEST OF A JACKSBORO...STEPHENVILLE...CAMERON LINE. HEAVY RAIN HAS FALLEN DURING THE NIGHT...SATURATING THE GROUND IN THE WATCH AREA. WARM...MOIST AIR OVERRUNNING A COOL AIRMASS AT THE SURFACE...WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY. THE STRONGER STORMS WILL PRODUCE RAINFALL AT THE RATE OF ONE TO TWO INCHES AN HOUR. RAIN WILL OVERSPREAD ALMOST ALL OF NORTH TEXAS DURING THE DAY. THE FLASH FLOOD WATCH MAY NEED TO BE REDEFINED LATER TODAY DEPENDING ON THE LOCATION AND EXTENT OF HEAVY RAIN. ALTHOUGH NO ORGANIZED AREA OF SEVERE THUNDERSTORMS IS EXPECTED... AN ISOLATED STORM COULD PRODUCE DIME TO QUARTER SIZE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH.
Special weather statement, Nov 3, 12:15 PM CST, 1 hour 36 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-032200- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1215 PM CST FRI NOV 3 2000 A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT FOR ALL OF NORTH TEXAS. HEAVY RAIN CONTINUES TO FALL...GENERALLY SOUTH AND EAST OF A HAMILTON...HILLSBORO...ATHENS LINE. THIS AREA OF RAIN HAS SATURATED THE GROUND...AND IS MOVING TO THE NORTHEAST. LIGHT TO MODERATE RAIN HAS FALLEN ELSEWHERE. WARM...MOIST AIR OVERRUNNING A COOL AIRMASS AT THE SURFACE...WILL RESULT IN WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE AREAS OF HEAVIEST RAIN WILL PRODUCE RAINFALL AT THE RATE OF ONE TO TWO INCHES AN HOUR. THE HEAVIER RAIN WILL MOVE NORTH OF A GRANBURY... DALLAS/FORT WORTH...TERRELL LINE DURING THE AFTERNOON. ALTHOUGH NO ORGANIZED AREA OF SEVERE THUNDERSTORMS IS EXPECTED... AN ISOLATED STORM COULD PRODUCE DIME TO QUARTER SIZE HAIL...CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 30 MPH. 81
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 10:59 AM CST | Flash Flood Warning | FWD | Bell | 3 hr |
| Nov 3, 11:29 AM CST | Flash Flood Warning | FWD | Falls | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.